# SDR MASA2021122500349

- Difficulty date: December 25, 2021
- Submitted: December 25, 2021
- Operation: Air carrier
- Aircraft: N87365
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000859
- Aircraft time: 2,365 hours, 1,324 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA1 FLASHLIGHT INOP.  R/R BATTERY OPS CHK GOOD.
